Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Quasi-flats in semihyperbolic groups

Author: P. Papasoglu
Journal: Proc. Amer. Math. Soc. 126 (1998), 1267-1273
MSC (1991): Primary 20F32
MathSciNet review: 1459144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Cayley graph of a group which is semihyperbolic but not hyperbolic contains a subset quasi-isometric to $\mathbb{R}^{2} $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20F32

Retrieve articles in all journals with MSC (1991): 20F32

Additional Information

P. Papasoglu
Affiliation: Department of Mathematics, University of Paris-Sud, Bat 425, Orsay, France

PII: S 0002-9939(98)04467-0
Received by editor(s): November 28, 1995
Received by editor(s) in revised form: October 15, 1996
Communicated by: James West
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia